Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW GLENOSPHERE POSITIONER/IMPACTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE ARROW; ARROW GLENOSPHERE POSITIONER/IMPACTOR
Model Number
269903
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
11/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During the installation of the definitive baseplate, when loosening the glenosphere positioner/impactor from the implant, the connecting bar of the wheel broke off.The instrument is in 3 parts.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
ARROW GLENOSPHERE POSITIONER/IMPACTOR
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
Manufacturer
(Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
Manufacturer Contact
cécilia hernoux
3 rue de la foret
heimsbrunn, 68990
FR 68990
MDR Report Key
13578800
Report Number
3003898228-2021-00012
Device Sequence Number
4410369
Product Code
PHX
UDI-Device Identifier
03661489699030
UDI-Public
03661489699030
Combination Product (Y/N)
N
Initial Reporter Country
FR
PMA/510(K) Number
K171789
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
12/31/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
269903
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
12/02/2021
Initial Report FDA Received Date
02/22/2022
Was Device Evaluated by Manufacturer? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown